Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from typhoid, talking gibberish, unrelated things. History of diabetes. How long does it take to cure?

Sir , my father is suffering from typhoid and his treatment has been started from today and has been admitted to a hospital . He is also a diabetes patient . He is 57 years old . The strange thing is that he is talking like a mentally effected person and is not answering all the question perfectly and sometimes talk of no where . Sir , i want to know if it happens to other patients also and in what duration he will get fine.
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hope your father recovers soon
As he is diabetic the blood sugar level to be kept under febrile stage if the temp is high one can go into delirium and may not answer questions .
do not worry . the physicians treating your father must have taken all the steps already for proper treatment
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor